UO > About > Organizational Structure > Faculties & Institutes > Faculty of Science > About > Organizational Structure > Departments & Centres > Department of Mathematics
Jaroslav Hančl
Academic degree, name, surname:
prof. RNDr. Jaroslav Hančl, CSc.
Room, floor, building:
G 412, Building G
Position:
Research interests and teaching:
Department (Faculty):
Phone number, mobile:
+420 553 46 2133
Education
1979 – 1984
Charles University in Prague, Faculty of Mathematics and Physics
Qualifications, specialization
1996
Doc. Masaryk University, Brno (in Number Theory)
1988
CSc. Palacký University Olomouc (in Partial Differential Equations)
1984
RNDr. Charles University in Prague Faculty of Mathematics and Physics (in Mathematical Analysis)
Working Practice
Since 1996
associate professor (Department of Mathematics, University of Ostrava)
1991 – 1996
assistant professor (Department of Mathematics, University of Ostrava)
1990 – 1991
assistant professor (Department of Mathematics, Faculty of Education in Ostrava)
1984 – 1990
scientific worker (Institute of the Theory of Metallurgical Processes, Czechoslovak Academy of Sciences)
Lecturing in
number theory
mathematical analysis
mathematical competitions
Selected publications
HANČL, J. A simple proof of the irrationality of ?4. American Mathematical Monthly, 1986, Vol. 93, No. 5, pp. 374-375.
HANČL, J. Expression of real numbers with help of infinite series. Acta Arithmetica, 1991, Vol. LIX, No. 2, pp. 97-104.
HANČL, J. Criterion for irrational sequences. Journal of Number Theory, 1993, Vol. 43, No. 1, pp. 88-93.
HANČL, J. Irrationality of quick convergent series. Journal de Théorie des Nombres de Bordeaux, 1996, Vol. 8, No. 2, pp. 275-282.
HANČL, J. Linearly unrelated sequences. Pacific Journal of Mathematics, 1999, Vol. 190, No. 2, pp. 299-310.
HANČL, J. Two criteria for transcendental sequences. Le Matematiche, 2001, Vol. LVI, No. 1, pp. 129-140.
HANČL, J. Irrational rapidly convergent series. Rendiconti del Seminario Matematico della Universit? di Padova, 2002, Vol. 107, pp. 225-231.
HANČL, J. Liouville sequences. Nagoya Mathematical Journal, 2003, Vol. 172, pp. 1-13.
HANČL, J. - SOBKOVÁ, S. A General Criterion for Linearly Unrelated Sequences. Tsukuba Journal of Mathematics, 2003, Vol. 27, No. 2, pp. 341-357.
HANČL, J. A criterion for linear independence of series. The Rocky Mountain Journal of Mathematics, 2004, Vol. 34, No. 1, pp. 173-186.
HANČL, J. - SOBKOVÁ, S. Criteria for rapidly convergent sequences to be linearly unrelated. JP Journal of Algebra, Number Theory and Applications, 2005, Vol. 5, No. 2, pp. 205-219.
HANČL, J. - TIJDEMAN, R. On the irrationality of factorial series. Acta Arithmetica, 2005, Vol. 118, No. 4, pp. 383-401.
HANČL, J. - TIJDEMAN, R. On the irrationality of polynomial Cantor series. Acta Arithmetica, to appear.
HANČL, J. - ŠUSTEK, J. Expressible sets of sequences with Hausdorff dimension zero. Monatshefte für Mathematik, to appear.
Abbreviation
Subject
MATA1
MATA2
MATH2
QINS1
QINS2
QINS3
QINS4
QINS5
QINS6
QINS7
QINS8
QTEPR
XMAT1
XMAT2
2MAT1
2MAT2
6KOA1
6KOA2
6ODS1
6ODS2
6TEC1
6TEC2
6VES1
6VES2
6VES3
6VES4
7KOA1
7KOA2
7ODS1
7ODS2
7TEC1
7TEC2
7UTEC
7VES1
7VES2
7VES3
7VES4
8TEPR
No record found. Database Maintenance.
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2013 - 12/2013
Provider
Specifický VŠ výzkum
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2012 - 12/2012
Provider
Specifický VŠ výzkum
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
4/2009 - 12/2012
Provider
Kontakt
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2012 - 6/2012
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2011 - 12/2011
Provider
Specifický VŠ výzkum
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2011 - 12/2011
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2010 - 12/2010
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2010 - 12/2010
Provider
Specifický VŠ výzkum
State
finished
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
3/2008 - 12/2009
Provider
Katedra matematiky, Rektorát
State
finished